# SDR CALA2017081402633

- Difficulty date: August 14, 2017
- Submitted: August 14, 2017
- Operation: Air carrier
- Aircraft: N75858
- Make and model: Boeing 757324
- Aircraft serial: 32817
- Aircraft time: 43,006 hours, 13,747 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 8201110000A
- Part serial: 2275
- Condition: Malfunctioned
- Location: Galley
- Part time: 56,119 hours, 15,727 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FWD GALLEY OVEN 204 VERY NOISY AND HAS AN ODOR.  REMOVED AND REPLACED FWD GALLEY OVEN.  OPS CHECKS GOOD.
